Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 864023, 13 pages
http://dx.doi.org/10.1155/2011/864023
Research Article

Application of the Homotopy Perturbation Method for Solving the Foam Drainage Equation

Faculty of Mechanical Engineering, Semnan University, Semnan, Iran

Received 8 May 2011; Revised 4 June 2011; Accepted 9 June 2011

Academic Editor: D. D. Ganji

Copyright © 2011 Abdolhosein Fereidoon et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdolhosein Fereidoon, Hessameddin Yaghoobi, and Mohammadreza Davoudabadi, “Application of the Homotopy Perturbation Method for Solving the Foam Drainage Equation,” International Journal of Differential Equations, vol. 2011, Article ID 864023, 13 pages, 2011. https://doi.org/10.1155/2011/864023.